Some evaluations of link polynomials.

W.B.R. Lickorish; K.C. Millett

Commentarii mathematici Helvetici (1986)

  • Volume: 61, page 349-359
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Lickorish, W.B.R., and Millett, K.C.. "Some evaluations of link polynomials.." Commentarii mathematici Helvetici 61 (1986): 349-359. <>.

author = {Lickorish, W.B.R., Millett, K.C.},
journal = {Commentarii mathematici Helvetici},
keywords = {link; HOMFLY polynomial; Arf invariant; cyclic branched cover},
pages = {349-359},
title = {Some evaluations of link polynomials.},
url = {},
volume = {61},
year = {1986},

AU - Lickorish, W.B.R.
AU - Millett, K.C.
TI - Some evaluations of link polynomials.
JO - Commentarii mathematici Helvetici
PY - 1986
VL - 61
SP - 349
EP - 359
KW - link; HOMFLY polynomial; Arf invariant; cyclic branched cover
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.